Transitory shift in pendular type equations

    Received 28 June 2016; accepted 14 October 2016

    2016, Vol. 12, No. 4, pp.  577–589

    Author(s): Morozov A. D., Morozov K. E.

    The two-dimensional nonautonomous equations of pendular type are considered: the Josephson equation and the equation of oscillations of a body. It is supposed that these equations are transitory, i.e., nonautonomous only on a finite time interval. The problem of dependence of the mode on the transitory shift is solved. For a conservative case the measure of transport from oscillations to rotations is established.
    Keywords: transitory system, separatrix, limit cycles, attractors
    Citation: Morozov A. D., Morozov K. E., Transitory shift in pendular type equations, Rus. J. Nonlin. Dyn., 2016, Vol. 12, No. 4, pp.  577–589

    Download File
    PDF, 1.99 Mb

    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License